# SDR ASAA9880038

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 530 - CREW REPORTED THE CAPTAINS SLIDING WINDOW WOULD NOT OPEN MORE THAN HALFWAY.  ADJUSTED THE CAPTAINS SLIDING WINDOW MECHANISM, PRESSURE CHECKED TO 3 PSI AND OPERATED NORMALLY.  (M)
